Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Cauchy problem associated with the motion of a Bingham fluid in the plane


Author: Jong Uhn Kim
Journal: Trans. Amer. Math. Soc. 298 (1986), 371-400
MSC: Primary 35Q20; Secondary 49A29, 76D99
MathSciNet review: 857449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses an initial value problem for the variational inequality which describes the motion of a Bingham fluid in the plane. The existence of strong solution is established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q20, 49A29, 76D99

Retrieve articles in all journals with MSC: 35Q20, 49A29, 76D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0857449-X
PII: S 0002-9947(1986)0857449-X
Article copyright: © Copyright 1986 American Mathematical Society